# SDR SWAA2014110533830

- Difficulty date: September 28, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 27,263 hours, 17,769 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AF888
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR BARRIER INNER SKIN CRACKED AT CTR & REAR AREA 10 INCHES TO LOWER EDGE.  REPAIRED SKIN IAW SRM.
